×

zbMATH — the first resource for mathematics

Found 4 Documents (Results 1–3)

Berndt, Bruce C. (ed.) et al., Continued fractions: from analytic number theory to constructive approximation. A volume in honor of L. J. Lange. Proceedings of the conference, University of Missouri–Columbia, Columbia, MO, USA, May 20-23, 1998. Providence, RI: American Mathematical Society. Contemp. Math. 236, 101-126 (1999).
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Year of Publication
Classification